Arkansas, 2022Flooding in Arkansas, June 1 to 26, 2022
June 1 to 26, 2022 · NWS LZK · 3 events in 2 counties and zones
Flooding continued on the White and Cache River from May.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Flooding continued on the White and Cache River from May.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at May 31, 11:48 PM CST, 12 minutes earlier.
Area forecast discussion, May 31, 11:48 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
1248 AM CDT Wed Jun 1 2022
.AVIATION...
A cold front in southeast Kansas will move into northwest Arkansas
this morning. This will bring a chance of showers and thunderstorms
to the area today. The cirrus shield of ongoing thunderstorms in
Oklahoma and Kansas continues to move into north and west
sections of the state. Low clouds will move into the area this
morning as well with MVFR conditions. Thunderstorms will be more
likely in the afternoon and evening. Expect VFR and MVFR
conditions.
&&
.PREV DISCUSSION...(ISSUED 655 PM CDT Tue May 31 2022)
AVIATION...
Other than mid/high clouds tonight and Wednesday, mainly VFR
conditions are expected. There may be some low clouds/brief MVFR
conditions late tonight/Wednesday morning. The will also be
scattered showers/thunderstorms in northern Arkansas on Wednesday.
Surface winds tonight will be southeast to southwest at 4 to 8
knots. Winds on Wednesday will be west to southwest at 6 to 12
knots. (46)
SHORT TERM...Tonight Through Thursday Night
The upper ridge which has provided warm and dry condtions over the
last several days will finally flatten out on Wednesday. This will
allow for a frontal system to drop south into the plains and effect
mostly North and Northwest Arkansas...initially. Kept POPs confined
to this part of the state through most of the day Wednesday, along
with the denser cloud cover and cooler temps. Although a stray
shower is possible, Southeast Arkansas will remain partly cloudy and
mild.
By Thursday, the front will pick up some speed as Northwest flow
kicks in. Scattered to widespread showers along with some convection
will be possible. Although strong storms can exist with this setup,
the majority of severe weather parameters will be low. Thursday will
be the last day of the seasonably warm days for the week thanks to
the frontal passage. Did go ahead and clear out the precip chances
a little faster on Thursday morning for our far Northern counties
as trends are alluding to in the models.
LONG TERM...Friday Through Tuesday
After one more day of cooler than average temperatures on Friday,
sfc ridging will shift east of the area and temperatures will
increase through the weekend. By early next week, portions of
southern AR could climb into the mid to upper 90s for daytime highs.
H500 flow aloft will remain nearly zonal through the period with
ridging not far to the southwest. While much of the long term
forecast is expected to remain dry, some occasional shortwave energy
will traverse the flow aloft leading to some periodic showers and
thunderstorms across the state. The bulk of the precipitation is
expected to remain north of the state into early next week.
&&
.LZK Watches/Warnings/Advisories...NONE.
&&
Aviation...51
Hazardous weather outlook, May 31, 2:46 AM CST, 21 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
346 AM CDT Tue May 31 2022
ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-011015-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
346 AM CDT Tue May 31 2022
This Hazardous Weather Outlook is for a Large Part of Arkansas.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday Through Monday
Showers and thunderstorms are expected to develop across the state
from Wednesday into Thursday. Widespread severe weather is not
expected, but a few storms may produce gusty winds, hail and locally
heavy rainfall.
.Spotter Information Statement...
Spotter activation will not be needed.
&&
Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
51
Flood, Woodruff
- When
- June 1, 12:00 AM CST to June 26, 3:00 PM CST
- Where
- Woodruff County, 2.91 mi WNW of Augusta to 1.58 mi W of Ruffwood
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.293, -91.419
Flooding continued from May on the White River at Augusta.
Flood, Monroe
- When
- June 1, 12:00 AM CST to June 13, 8:00 AM CST
- Where
- Monroe County, 3.77 mi NNE of Clarendon Muni Arpt to 1.33 mi NE of Roe
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.696, -91.365
Flooding continued from May on the White River at Clarendon.
Flood, Woodruff
- When
- June 1, 12:00 AM CST to June 4, 12:00 PM CST
- Where
- Woodruff County, 0.84 mi WSW of Riverside to 0.22 mi N of Cavell
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.276, -91.244
Flooding continued from May on the White River at Patterson.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, June 1 to 3, 20222 deaths · 2 injured · $335,000 · 65 kt wind · 7 events
- Drought in South Dakota, June 1 to 30, 2022$101 million · 12 events
- Excessive Heat in Colorado, June 1, 20221 death · 1 event
- Drought in Iowa, June 1 to 30, 2022$7.6 million · 2 events
- Drought in Nebraska, June 1 to 30, 2022$904,000 · 2 events
- Flooding in South Dakota, June 1 to 30, 2022$408,000 · 6 events
- Hail and Damaging Winds in Ohio, June 1, 2022$84,000 · 1.5 in hail · 35 events
- Damaging Winds in Virginia, June 1, 2022$161,000 · 60 kt wind · 5 events
- Damaging Winds in Michigan, June 1, 2022$100,000 · 59 kt wind · 7 events
- Damaging Wind in North Carolina, June 1, 2022$100,000 · 87 kt wind · 1 event
- Flash Flooding and Flood in Kansas, June 1, 2022$200 · 46 events
- Drought in New Mexico, June 1 to 30, 202241 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1034104, 1034105, 1034106.